LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Ciprofloxacin

 - UBBFriend: Email this page to someone!    
Author Topic: Ciprofloxacin
blownelk
Member
Member # 27078

Icon 5 posted      Profile for blownelk     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have been on Cipro since Oct 8 (6 days now). I have a tingling in my finger tips and my knees are hot when the rest of my legs/body are normal or cold.

The tingling in my fingers comes and goes, mostly when I use my hands (ie to hold a cup) it tingles and may last for a few hours. When I do not use hands, it goes away.

Is this a herx or a bad side effect? Any info about this drug would be appreciated. Even just a link to previous threads would be good- I looked but can't find much.

Also, how do you distinguish herxes from when it's time to switch antibiotics?

I was on doxy & ceftin, had very slow improvement. Doc switched me to Biaxin & Amoxicillin but I had bad reaction as I am

allergic to Penicillin. I had severe diarrhea and stomache pains/cramps. Now i'm on just Cipro.
I don't want to keep switching things, but also

don't want to waste time on a drug if it is hurting my recovery or might cause bad long term effects.

Thank you all for your help. God Bless!

Posts: 63 | From Millersville, PA | Registered: Jul 2010  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Do you have bartonella?? Cipro is not normally used for Lyme.

Cipro can cause tendon damage.. so just be aware of that one. It can also affect the nerves. I hope that is not what is happening to you. Only your doctor can help you decide on that.

A herx would involve any Lyme symptoms you've previously had and any "new" symptoms of Lyme you didn't previously have.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95813 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
blownelk
Member
Member # 27078

Icon 1 posted      Profile for blownelk     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thank you! I will be calling my doctor today. Taking Cipro just didn't sit right with me. Hopefully my doc will agree.
Posts: 63 | From Millersville, PA | Registered: Jul 2010  |  IP: Logged | Report this post to a Moderator
RESOLVED.
LymeNet Contributor
Member # 24991

Icon 1 posted      Profile for RESOLVED.     Send New Private Message       Edit/Delete Post   Reply With Quote 
Where's onbam with his fqresearch.org site??
blownelk, have a look.

Posts: 246 | From south florida | Registered: Mar 2010  |  IP: Logged | Report this post to a Moderator
sixgoofykids
Moderator
Member # 11141

Icon 1 posted      Profile for sixgoofykids   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
I had good luck with Cipro and Levaquin. They can both reach bartonella and various stomach infections. They do have risks, as do ALL drugs.

It is not used for Lyme, rather for bart. I would talk to your LLMD so you know why you're taking it. I had a severe herx then saw great improvement. It was the first time in treatment that I had a breakthrough with my cognitive symptoms.

Do talk to your LLMD about your symptoms and see what he thinks.

--------------------
sixgoofykids.blogspot.com

Posts: 13449 | From Ohio | Registered: Feb 2007  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.